# SDR 21GA202504161010

- Difficulty date: April 11, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N765CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 262
- Aircraft time: 93,397 hours, 28,897 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 113T1337
- Condition: Cracked
- Location: Zone 600 Flap
- Part time: 93,397 hours, 28,897 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FAIRING IB #7 FLAP SUPPORT CRACK REPAIR.
